# SDR SWAA120003

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 87,575 hours, 60,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT WIRES EXPOSED.  REMOVED AND REPLACED LIGHT ASSY PER MM.
